# SDR MASA200602394

- Difficulty date: October 4, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 7,596 hours, 5,376 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Out Of Rig
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 2710 PHX.  CAPTAIN REPORTED A RIGHT THRUST REVERSER CAUTION ON APPLICATION OF TAKEOFF POWER.  RETURNED TO GATE AND MX RIGGED RIGHT THRUST REVERSER.
